if so how are you feeling,i'm on ribaviron and interferon and finding it tough going. Been told its only a 30 % success rate. would love to speak with others on subject,thanks Rob
Hi there Rob,I dont have any answers for you bc,Im not on any treatment yet.I probably will be soon tho.Just found out 9 months ago that I have hep C.and recently had a sonogram and they found a lesion on my liver.What does that mean?I am very worried bc I have never been sick in my life and I am having alot of anxiety about it.It is going to be a lifetime of Dr.'s,hospital,tests and meds.I hope you get the answers you are looking for and I will reading them.Just wanted to connect w/someone who is going thru the same thing as me,and wanted you to know that there is some else out here who cares... Thanx,Tina from Texas
After 14 horrendous weeks on the third drug, Victrelis, I just could not hack it any longer and I stopped taking all the drugs. I felt my life force was ebbing away and I was in terrible abdominal discomfort/pain all the time. I couldn't sit upright for more than 20 minutes at a time, my skin was a mess with a big rash on my back and "sores" around my mouth, my sinus was dried out and bleeding, not to mention the anemia I developed... well, I had had enough. Life is too short. My preexisting condition of hemachromatosis may have predisposed me for these side effects, but whatever the reason: I have my life back after only 10 days drug free. I hope your treatment is smoother!
My husband is now on ribaviron and interferon for hep c. You should know that any thing else you have wrong with you, any mental problem or infection in your body will be made worse by taking these meds. I have a feeling my husband will have to stop the meds all together, they are impairing his mental state. I wish you the best of luck in your treatment, though. Maybe your outcome will be better that my husband's.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jan 2012 • 3 answers
Posted 25 Nov 2013 • 2 answers
Posted 10 Oct 2015 • 4 answers
Posted 15 Jan 2016 • 4 answers
Posted 20 Feb 2017 • 1 answer